# SDR SWAA2024121059529

- Difficulty date: November 13, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR 2024-714909<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189521 DUE DATE: 26-JAN-25.;[02] TOOL USED: SCALE PN:SPX621 SN:8340225441 DUE DATE: 02-JUL-25.;[03] REPAIRED ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFF BELOW. COMPLETED TASK
